Research ArticleOpen accessAn Improved Binary Method for Scalar Multiplication in Elliptic Curve CryptographyM. A. Mohamed, M.R. Md Said, K.A. Mohd Atan, Z. Ahmad ZulkarnainJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,712 accessesView PDFCite
Author
1 article in our journalsK.A. Mohd Atan
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.